# SDR AALA2020090869003

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 56,323 hours, 32,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND L1 DOOR ASSISTING BOTTLE PRESSURE LOW ON P/S CHECK. SERVICED L1 DOOR ASSIST BOTTLE WITH NITROGEN PER AMM 51-10-00-614-001-A.
